# SDR FDEA201301310237

- Difficulty date: January 31, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N426FE
- Make and model: Airbus A310-203
- Aircraft serial: 245
- Aircraft time: 41,799 hours, 28,297 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Buffer
- Condition: Binding
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, FLAP VANE JAMMED.  HANDLE WAS AT SLATS/FLAPS POS 15/0 . SLATS/FLAPS INDICATED 15/5.  FLAPS SYS 1 AND SYS 2 FAULT LIGHTS ON.  SLATS/FLAPS EXTENDED NORMALLY FOR LANDING.  SFCC NR 1 AND SFCC NR 2 BOTH FAULTED " LT VANE OUT ".  EFCU  NR 1 FAULTS M1 , 3 , 7, EFCU NR 2, NO FAULTS.   DURING VANE BINDING DETECTOR UNIT INSPECTION CHECK,  FOUND LT EXTENDED DETECTOR UNIT 37CV "Y" GAP MEASUREMENT OUT OF TOLERANCE IAW MM 27-56-15-06.    CONTINUING WITH VANE OPERATING MECHANISM INSPECTON CHECK IAW MM 27-50-16-06.  FOUND THAT LT OTBD BUFFER ASSY WAS OUT OF LIMITS.  R & R LT OTBD BUFFER ASSY AND SWITCH (37CV) IAW MM 27-56-15-04.  INBD BUFFER ASSY CHECKED GOOD.  VERIFIY THE RIG ON THE INBD BUFFER SWITCH (41CV).  RIG CHECKED GOOD.  VERIFIED RIG ON THE CENTER RETRACT SWITCH AND ASSY(39CV). CHECKED GOOD.  RIG CHECK OF SWITCHES IAW MM 27-56-15-6.    PREFORMED OP'S CHECK ON LT WING VANE EXTEND AND RETRACT SWITCHES IAW MM 27-56-15-05.    SWITCHES OPS CHECKED GOOD.
